| Model Number |
02.09.0417H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 years 10 months after the primary, the patient came in reporting pain due to stiffness.The surgeon resurfaced the patient's natural patella and downsized the insert (17 to 14 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 06 february 2023.Lot 161908: (b)(4) items manufactured and released on 08-apr-2016.Expiration date: 2021-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.